# SDR SWAA2025030591889

- Difficulty date: January 31, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 294.5 AND STRINGER 13L PASSENGER CABIN 2025-94233<[01] REPLACED SUPPORT ANGLE BS 294.5 AND STRINGER 13L PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG: 141A1311; SHEET:1; REV:C SEE INDIVIDUAL SIGN OF BELOW;[02] REPLACED SUPPORT ANGLE BS 294.5 AND STRINGER 13L PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG: 141A1311; SHEET:1; REV:C SEE INDIVIDUAL SIGN OF BELOW
